MAUDE Adverse Event Report: STRYKER SPINE-US XIA 3 TITANIUM ROD DIAM 6MM TI ALLOY L 480MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA 3 TITANIUM ROD DIAM 6MM TI ALLOY L 480MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 48233480
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Prdouct still reamined implanted in patient.
 
Event or Problem Description
It was reported that two rods dislodged post op.The products are still implanted.No adverse consequences to the patient has been reported.
 
Additional Manufacturer Narrative
Method: x-ray review, nc/capa history review, labelling review, risk assessment result: the customer reported event was confirmed via x rays.The device is still implanted in the patient therefore, device evaluation could not be performed.Lot # has not been provided , therefore, product history review could not be performed.X rays provided show the rods slipped out of the closed head screws.Ant- torque not used during procedure.There were zero intraoperative complications.Post-op activity of the patient is unknown.Conclusion: as stated in the ifu patient post op activity, patient fall and length of implantation could have also contributed to the event.Additionally, not using anti torque when tightening down the blocker could have contributed as it could result in too much torque being applied to the set screw, possibly deforming it and reducing the surface area contacting the rod holding it in place.However, as the device is still implanted, a definite root cause cannot be confirmed without evaluating the devices.
 
Event or Problem Description

Brand Name
XIA 3 TITANIUM ROD DIAM 6MM TI ALLOY L 480MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8119023
Report Number0009617544-2018-00284
Device Sequence Number16532217
Product Code NKB
UDI-Device Identifier07613154918454
UDI-Public07613154918454
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K113666
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48233480
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer03/06/2019
Initial Report FDA Received Date11/30/2018
Supplement Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1